# SDR SIMA200828002

- Difficulty date: October 3, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS THAT ON APPROACH, THE CABIN WAS FILLING UP WITH A HAZY SMOKE. UPON GATE ARRIVAL THE CABIN WAS QUITE HAZY. APU ON UNTIL AFTER LANDING AND THERE WAS NO CHANGE IN THE CABIN. ACFT REMOVED FROM SERVICE. C/A REMOVED AND REPLACED BOTH RECIRC FANS AND EXHAUST, OPERATION CHECKED GOOD. ACFT RETURNED TO SERVICE. (K)
